# SDR HALA2013080300098

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 2,096 hours, 316 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 2,104 hours, 320 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 43732190002
- Part serial: FAC12169
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 2,104 hours, 320 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG CONTROL SYS FAULT IN CRUISE.  R & R NR 1 ENGINE FUEL METERING UNIT IAW AMM 73-21-52.  OPS, LEAK AND SECURITY CHECKED GOOD, OK FOR SERVICE.
